Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 89, NWS Birmingham, AL

June 24, 2015Bibb County, Shelby County, Tuscaloosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 24, 2015, 10:25 PM CDT for Bibb County, Shelby County, Tuscaloosa County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2015, 10:25 PM CDT (03:25 UTC)
Expired
Jun 24, 2015, 11:00 PM CDT
In force
35 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bibb County, AL, Shelby County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 35 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 587 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
587 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1907 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WUUS54 KBMX 250325
SVRBMX
ALC007-117-125-250415-
/O.NEW.KBMX.SV.W.0089.150625T0325Z-150625T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1025 PM CDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BIBB COUNTY IN CENTRAL ALABAMA...
  SOUTHWESTERN SHELBY COUNTY IN CENTRAL ALABAMA...
  SOUTHEASTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 1115 PM CDT

* AT 1025 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SPLASH ADVENTURE TO NEAR HARRISBURG...MOVING
  NORTHWEST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHEASTERN TUSCALOOSA...ALABASTER...HELENA...MONTEVALLO...
  BRENT...CENTREVILLE...HOLT...LAKE VIEW...BROOKWOOD...COALING...
  VANCE...WOODSTOCK...WEST BLOCTON...WILTON...BRIERFIELD IRONWORKS
  PARK...TALLADEGA NATIONAL FOREST...LAKE WILDWOOD...ASHBY...MERCEDES
  BENZ OF ALABAMA AND MAYLENE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3331 8748 3334 8718 3332 8718 3331 8716
      3328 8707 3325 8706 3325 8698 3327 8697
      3327 8695 3328 8693 3327 8682 3307 8683
      3307 8688 3284 8688 3283 8732 3287 8732
      3288 8742 3300 8742 3301 8751
TIME...MOT...LOC 0325Z 125DEG 20KT 3332 8701 3285 8717 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
212 
WWUS54 KBMX 250346
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1046 PM CDT WED JUN 24 2015

ALC117-250355-
/O.CAN.KBMX.SV.W.0089.000000T0000Z-150625T0415Z/
SHELBY AL-
1046 PM CDT WED JUN 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHELBY COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3331 8748 3334 8718 3332 8718 3331 8716
      3328 8707 3325 8706 3325 8703 3317 8703
      3316 8698 3310 8697 3310 8695 3306 8693
      3305 8688 3284 8688 3283 8731 3283 8732
      3287 8732 3288 8742 3300 8742 3301 8751
TIME...MOT...LOC 0345Z 125DEG 20KT 3337 8710 3290 8726 

$$

ALC007-125-250415-
/O.CON.KBMX.SV.W.0089.000000T0000Z-150625T0415Z/
BIBB AL-TUSCALOOSA AL-
1046 PM CDT WED JUN 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR BIBB AND SOUTHEASTERN TUSCALOOSA COUNTIES...

AT 1045 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH JOHNS TO NEAR HARRISBURG...MOVING NORTHWEST AT
25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN TUSCALOOSA...BRENT...CENTREVILLE...HOLT...LAKE VIEW...
BROOKWOOD...COALING...VANCE...WOODSTOCK...WEST BLOCTON...BRIERFIELD
IRONWORKS PARK...TALLADEGA NATIONAL FOREST...WEST CENTREVILLE...LAKE
WILDWOOD...LOW GAP...ASHBY...DEERLICK CREEK CAMPGROUNDS...MERCEDES
BENZ OF ALABAMA...ABERNANT AND TANNEHILL IRONWORKS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3331 8748 3334 8718 3332 8718 3331 8716
      3328 8707 3325 8706 3325 8703 3317 8703
      3316 8698 3310 8697 3310 8695 3306 8693
      3305 8688 3284 8688 3283 8731 3283 8732
      3287 8732 3288 8742 3300 8742 3301 8751
TIME...MOT...LOC 0345Z 125DEG 20KT 3337 8710 3290 8726 

HAIL...1.00IN
WIND...60MPH
 
$$
058 
WWUS54 KBMX 250400
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1100 PM CDT WED JUN 24 2015

ALC007-125-250410-
/O.CAN.KBMX.SV.W.0089.000000T0000Z-150625T0415Z/
BIBB AL-TUSCALOOSA AL-
1100 PM CDT WED JUN 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR BIBB AND SOUTHEASTERN
TUSCALOOSA COUNTIES IS CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3331 8748 3334 8718 3332 8718 3331 8716
      3328 8707 3325 8706 3325 8703 3317 8703
      3316 8698 3310 8697 3310 8695 3306 8693
      3305 8688 3284 8688 3283 8731 3283 8732
      3287 8732 3288 8742 3300 8742 3301 8751
TIME...MOT...LOC 0354Z 125DEG 20KT 3340 8715 3293 8731 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:44 PM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jun 24, 6:44 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
644 PM CDT WED JUN 24 2015

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

TONIGHT THROUGH FRIDAY NIGHT...LAST NIGHTS CONVECTION HAS REALLY
PLAYED A ROLE IN DELAYING THE ONSET OF THUNDERSTORMS OVER CENTRAL
ALABAMA. SOME AREA HAVE SIMPLY NOT RECOVERED AT ALL WITH SURFACE
DEW POINTS DROPPING INTO THE MID 60S. SATELLITE IMAGERY MAKES
CENTRAL ALABAMA APPEAR IN THE MIDDLE OF THE RING OF FIRE. THIS
WILL SOON CHANGE AS WE EXPECT DEVELOPMENT IN EAST AND SOUTHEAST
AREAS OR MOVE IN FROM GEORGIA. THE INSTABILITY PARAMETERS EXPECTED
THE NEXT FEW HOURS WILL BE SUFFICIENT FOR UN ORGANIZED SEVERE
THUNDERSTORMS WITH A POTENTIAL OF PRODUCING DAMAGING WINDS AND
LARGE HAIL. ATLANTA JUST HAD A WIND GUST OF 61 MPH WITH STORMS
EAST OF US. KEPT THE MENTION OF THUNDERSTORMS GOING ALL NIGH AS
THERE WILL BE THE POTENTIAL OF MESOSCALE INTERACTIONS AT ANY
TIME...BUT AN OVERALL DECREASE IS COVERAGE IS ANTICIPATED. THE ONE
FLY IN THE OINTMENT WOULD BE IF A COLD POOL CAN BE ESTABLISHED
ENOUGH TO PRODUCE A MORE EXTENSIVE THUNDERSTORM AREA AND IT MOVE
WESTWARD INTO THE AREA...WILL MONITOR CLOSELY.

DECREASED POPS EVER SO SLIGHTLY ON THURSDAY AS MOISTURE AND
BOUNDARIES APPEAR TO BE A BIT LESS. WILL HAVE TO MONITOR THE
SURFACE DEW POINTS CLOSELY...BECAUSE IF THEY CAN REMAIN INTO THE
70S AND TEMPS ARE EVEN SLIGHTLY HIGHER...HEAT INDICES WILL BE
NEAR 105 DEGREES. AT THIS TIME...WILL NOT ISSUE AN ADVISORY FOR
THURSDAY AFTERNOON.

MOST MODELS INDICATE AN UPPER DISTURBANCE MOVING OVERHEAD ON
FRIDAY AHEAD OF THE SURFACE COLD FRONT. MOISTURE AND INSTABILITY
WILL BE GOOD...THEREFORE...STRONG STORMS ARE POSSIBLE EACH
AFTERNOON ESPECIALLY FRIDAY. GUSTY WINDS...LIGHTNING AND HAIL WILL
BE THE THREATS.

SATURDAY THROUGH TUESDAY...COLD FRONT PUSHES THROUGH THE AREA
SATURDAY AND SATURDAY NIGHT AS UPPER-LEVEL TROUGH DEEPENS. EXPECT
WIDESPREAD RAIN CHANCES ALONG AND AHEAD OF THE FRONT AND
MAINTAINED HIGH POPS. 0-6 KM BULK SHEAR VALUES INCREASE RIGHT
ALONG THE FRONT TO AROUND 30 KTS WHICH IS UNSEASONABLE FOR LATE
JUNE AND COULD ALLOW FOR STORM ORGANIZATION. STRONGER STORMS WILL
BE POSSIBLE BUT CONFIDENCE IN SEVERE STORMS IS NOT HIGH ENOUGH TO
INCLUDE IN THE HWO AT THIS TIME...AND WIDESPREAD SHOWERS/STORMS
AHEAD OF THE FRONT COULD HINDER DESTABILIZATION. MODELS SEEM TO BE
TRENDING A LITTLE QUICKER IN MOVING THE FRONT OUT OF THE AREA
SUNDAY MORNING. POPS ON SUNDAY HAVE BEEN DECREASED A BIT AND MAY
NEED TO BE DECREASED FURTHER IF TRENDS CONTINUE. FOR MOST AREAS
SUNDAY WILL BE A VERY PLEASANT DAY WITH HIGHS IN THE MID 80S AND
COMFORTABLE DEWPOINTS. LOW PW VALUES WILL RESULT IN DRY CONDITIONS
EXPECTED. HIGH TEMPERATURES IN THE UPPER 80S TO LOW 90S ON MONDAY
AND TUESDAY WILL BE NEAR SEASONAL AVERAGES. MODELS DIFFER ON A
POSSIBLE SHORTWAVE MOVING DOWN THE BASE OF THE TROUGH ON MONDAY
AND MONDAY NIGHT SO WILL KEEP POPS LOW. MORE SEASONABLE RAIN
CHANCES RETURN BY TUESDAY.

32/DAVIS
75

&&

.AVIATION...
00Z TAF DISCUSSION.

WE HAVE THREE OUTFLOW BOUNDARIES MOVING INTO THE AREA TONIGHT AND
WILL CAUSE ISSUES AT MOST SITES OVER THE NEXT FEW HOURS. THE
OUTFLOW IN THE WEST WILL IMPACT TCL...BHM AND EET. MEANWHILE A
SECOND OUTFLOW MOVING OUT OF GEORGIA IS SLIDE INTO THE SOUTH AND
WILL IMPACT MGM AND TOI. MEANWHILE A THIRD OUTFLOW IS NOW MOVING
IN NORTHEAST ALABAMA AND WILL IMPACT ANB AND ASN. TRIED TO TIME
OUT OUT THE IMPACT OF ALL OUTFLOWS BUT WILL LIKELY HAVE TO AMEND
FREQUENTLY AS WE GO THROUGH THE NEXT 6 HOURS.

BY SUNRISE COULD BE SOME BRIEF MVFR WITH HIGHEST CONFIDENCE IN THE
NORTHEAST. THEN MORE THUNDERSTORMS POSSIBLE AFTER 19 TO 21Z ON
THURSDAY.

16

&&

.FIRE WEATHER...

SHOWERS AND THUNDERSTORMS ALONG WITH HOT AND HUMID CONTINUES WILL
CONTINUE THE NEXT FEW DAYS. THE HIGHEST RAIN CHANCES WILL BE ON
FRIDAY AND SATURDAY. A COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA
LATE SATURDAY...DECREASING RAIN CHANCES SUNDAY AND MONDAY.
TEMPERATURES WILL DROP OFF SUNDAY AND MONDAY WITH DRIER AIR ALSO
IN PLACE. RELATIVE HUMIDITY VALUES WILL NOT BE EXTREMELY LOW.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     74  95  75  88  72 /  20  30  20  60  50
ANNISTON    74  93  74  87  72 /  30  30  20  60  50
BIRMINGHAM  77  94  76  88  74 /  20  30  20  60  50
TUSCALOOSA  75  95  76  90  74 /  30  30  30  60  40
CALERA      75  91  74  88  73 /  20  30  30  60  40
AUBURN      73  90  73  87  72 /  60  40  40  60  40
MONTGOMERY  75  95  76  91  75 /  40  40  40  60  40
TROY        73  94  73  90  72 /  50  50  40  60  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 24, 7:59 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 PM CDT WED JUN 24 2015

ALZ011>015-017>050-260400-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
759 PM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SEVERE STORMS WILL BE POSSIBLE ACROSS EAST CENTRAL ALABAMA THROUGH
10 PM. AREAS IMPACTED WILL GENERALLY BE ALONG AND EAST OF A LINE
FROM TALLADEGA TO CLANTON TO LOWNDESBORO. THE MAIN THREATS WILL
BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HOT TEMPERATURES ARE POSSIBLE AGAIN THURSDAY ACROSS PORTIONS OF
CENTRAL ALABAMA. HEAT INDEX VALUES REACHING NEAR OR ABOVE 105
DEGREES WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 24, 9:25 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
925 PM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND DMG     3 E MOUNT CHEAHA        33.49N 85.75W
06/24/2015                   CLAY               AL   EMERGENCY MNGR

            THREE TREES DOWN ALONG ABEL ROAD

&&

DAVIS
Local storm report, Jun 24, 9:26 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
926 PM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND DMG     3 S BEULAH              32.67N 85.18W
06/24/2015                   LEE                AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN NEAR COUNTY 158 AND LEE ROAD
            638

0650 PM     TSTM WND DMG     1 WSW SMITHS STATION    32.53N 85.11W
06/24/2015                   LEE                AL   EMERGENCY MNGR

            SPORADIC TREES AND POWERLINES DOWN IN SMITHS STATION.
            LOCATIONS INCLUDE ALONG COUNTY 296 AND ALSO ALONG COUNTY
            231.

0652 PM     TSTM WND DMG     4 NNW PHENIX CITY       32.52N 85.05W
06/24/2015                   LEE                AL   EMERGENCY MNGR

            SPORADIC TREES AND POWERLINES DOWN IN THE PHENIX CITY
            AREA INCLUDING ALONG COUNTY ROAD 553

0738 PM     HAIL             6 SSE HEFLIN            33.57N 85.56W
06/24/2015  M1.00 INCH       CLEBURNE           AL   TRAINED SPOTTER

            ALONG COUNTY 19

0743 PM     TSTM WND DMG     6 SSE HEFLIN            33.57N 85.56W
06/24/2015                   CLEBURNE           AL   TRAINED SPOTTER

            TREES DOWN ALONG COUNTY 19

0748 PM     TSTM WND DMG     3 WNW NOTASULGA         32.58N 85.71W
06/24/2015                   MACON              AL   FIRE DEPT/RESCUE

            TREES DOWN NEAR COUNTY 39 AND STATE HIGHWAY 15

0748 PM     HAIL             6 E NOTASULGA           32.56N 85.57W
06/24/2015  E1.00 INCH       LEE                AL   TRAINED SPOTTER

            QUARTER SIZE HAIL NEAR COUNTY 10 AND WIRE RD

0802 PM     TSTM WND DMG     3 E MOUNT CHEAHA        33.49N 85.75W
06/24/2015                   CLAY               AL   EMERGENCY MNGR

            THREE TREES DOWN ALONG ABEL ROAD

0855 PM     TSTM WND DMG     2 SSW AUBURN UNIVERSITY 32.34N 86.18W
06/24/2015                   MONTGOMERY         AL   BROADCAST MEDIA

            AWNING BLOWN OFF OF SHRIMP BASKET RESTAURANT AT THE
            CORNER OF VAUGHN AND TAYLOR IN MONTGOMERY

&&

DAVIS
Special weather statement, Jun 24, 9:29 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
929 PM CDT WED JUN 24 2015

ALZ036-250315-
COOSA AL-
929 PM CDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR COOSA COUNTY UNTIL 1015 PM CDT...

AT 929 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEOGUFKA...MOVING SOUTHWEST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GOODWATER...ROCKFORD...KELLYTON...WEOGUFKA...STEWARTVILLE...LYLE...
CREWSVILLE...BRADFORD...UNITY...HATCHET...BENTLEYVILLE...HANOVER...
MARBLE VALLEY...PARKDALE...MORIAH...DOLLAR...STRICKLAND CROSSROADS...
HIGGINS FERRY PARK...MITCHELL LAKE AND LAY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3279 8641 3280 8644 3281 8644 3283 8646
      3286 8645 3287 8648 3291 8649 3293 8651
      3306 8652 3307 8651 3309 8651 3310 8649
      3310 8601 3295 8601
TIME...MOT...LOC 0229Z 060DEG 24KT 3301 8631

56
Special weather statement, Jun 24, 9:54 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
954 PM CDT WED JUN 24 2015

ALZ035-250345-
CHILTON AL-
954 PM CDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHILTON COUNTY UNTIL 1045 PM
CDT...

AT 954 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GAP OF THE MOUNTAIN...OR NEAR CLANTON...MOVING SOUTHWEST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLANTON...JEMISON...THORSBY...MAPLESVILLE...BILLINGSLEY...PLECHER...
GAP OF THE MOUNTAIN...CHILTON COUNTY MOTOR SPORTS PARK...POOLES
CROSSROADS...PARNELL...VERBENA...MITCHELL LAKE...LAY LAKE DAM...LAY
LAKE...ISABELLA...I 65 REST AREA...WAXAHATCHEE CREEK...CAMPBELL...
LOMAX AND COOPER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3266 8697 3277 8702 3284 8702 3284 8688
      3292 8688 3302 8656 3302 8653 3298 8651
      3293 8651 3287 8647 3282 8646 3281 8645
      3271 8641 3271 8671 3266 8672
TIME...MOT...LOC 0254Z 065DEG 33KT 3289 8662

56
Local storm report, Jun 24, 10:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1009 PM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     TSTM WND DMG     4 WSW HAYNEVILLE        32.16N 86.64W
06/24/2015                   LOWNDES            AL   911 CALL CENTER

            TREE DOWN ALONG COUNTY 2. ALSO A POWERLINE DOWN ON
            HIGHWAY 97.

&&

DAVIS
Special weather statement, Jun 24, 10:14 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1014 PM CDT WED JUN 24 2015

ALZ033-034-250415-
PERRY AL-BIBB AL-
1014 PM CDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR BIBB AND PERRY COUNTIES UNTIL
1115 PM CDT...

AT 1013 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BRIERFIELD IRONWORKS PARK
TO NEAR POTTER STATION...AND MOVING WEST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BRENT...MARION...CENTREVILLE...UNIONTOWN...VANCE...WOODSTOCK...WEST
BLOCTON...BRIERFIELD IRONWORKS PARK...TALLADEGA NATIONAL FOREST...
WEST CENTREVILLE...ASHBY...VAIDEN...MERTZ...HEIBERGER...EOLINE...
NORTH BIBB...LAWLEY...RANDOLPH...VAIDEN FIELD AIRPORT AND SPROTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3300 8738 3301 8732 3313 8728 3313 8720
      3319 8720 3323 8715 3322 8710 3325 8703
      3317 8703 3316 8697 3310 8697 3305 8688
      3284 8688 3284 8702 3260 8704 3257 8708
      3249 8711 3248 8742 3245 8742 3245 8752
TIME...MOT...LOC 0313Z 076DEG 17KT 3304 8689 3249 8709

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:06 PM CDTSevere Thunderstorm WarningBMXTallapoosa54 min
Jun 24, 7:14 PM CDTSevere Thunderstorm WarningBMXCleburne61 min
Jun 24, 7:32 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Tallapoosa58 min
Jun 24, 7:45 PM CDTSpecial Weather StatementBMXFayette45 min
Jun 24, 7:58 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne62 min
Jun 24, 8:02 PM CDTSpecial Weather StatementBMXRandolph58 min
Jun 24, 8:20 PM CDTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery55 min
Jun 24, 8:40 PM CDTSpecial Weather StatementBMXTallapoosa50 min
Jun 24, 8:53 PM CDTSpecial Weather StatementBMXShelby52 min
Jun 24, 9:03 PM CDTSevere Thunderstorm WarningBMXShelby42 min
Jun 24, 9:05 PM CDTSpecial Weather StatementBMXTalladega40 min
Jun 24, 9:13 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery62 min
Jun 24, 9:29 PM CDTSpecial Weather StatementBMXCoosa46 min
Jun 24, 9:45 PM CDTSevere Thunderstorm WarningBMXShelby45 min
Jun 24, 9:54 PM CDTSpecial Weather StatementBMXChilton51 min
Jun 24, 10:08 PM CDTSevere Thunderstorm WarningBMXDallas52 min
Jun 24, 10:14 PM CDTSpecial Weather StatementBMXBibb, Perry61 min
Jun 24, 10:50 PM CDTSpecial Weather StatementBMXDallas40 min
Jun 24, 10:59 PM CDTSpecial Weather StatementBMXHale, Tuscaloosa61 min
Jun 25, 3:57 PM CDTSpecial Weather StatementBMXJefferson48 min
Jun 25, 4:11 PM CDTSpecial Weather StatementBMXHale49 min
Jun 25, 4:27 PM CDTAreal Flood AdvisoryBMXJefferson3 hr
Jun 25, 4:28 PM CDTSevere Thunderstorm WarningBMXPickens36 min
Jun 25, 4:34 PM CDTSpecial Weather StatementBMXCherokee41 min
Jun 25, 4:49 PM CDTSpecial Weather StatementBMXGreene41 min
Jun 25, 4:54 PM CDTSpecial Weather StatementBMXShelby36 min
Jun 25, 4:58 PM CDTSevere Thunderstorm WarningBMXCleburne32 min
Jun 25, 5:07 PM CDTSpecial Weather StatementBMXPickens38 min
Jun 25, 5:11 PM CDTSpecial Weather StatementBMXAutauga49 min
Jun 25, 5:25 PM CDTSpecial Weather StatementBMXHale50 min
Jun 25, 5:28 PM CDTSpecial Weather StatementBMXEtowah32 min
Jun 25, 6:17 PM CDTSpecial Weather StatementBMXMarengo28 min
Jun 25, 6:25 PM CDTSpecial Weather StatementBMXDallas35 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.